| Home  | About ScienceAsia  | Publication charge  | Advertise with us  | Subscription for printed version  | Contact us  
Editorial Board
Journal Policy
Instructions for Authors
Online submission
Author Login
Reviewer Login
Volume 48 Number 6
Volume 48 Number 5
Volume 48 Number 4
Volume 48 Number 3
Volume 48 Number 2
Volume 48S Number 1
Earlier issues
Volume 39 Number 6 Volume 40S Number 1 Volume 40 Number 1

previous article next article

Research articles

ScienceAsia 40S (2014): 40-46 |doi: 10.2306/scienceasia1513-1874.2014.40S.040

Shape preserving visualization of monotone data using a rational cubic ball function

Wan Nurhadani Wan Jaafara,b,*, Muhammad Abbasb,c, Abd Rahni Mt Piahb

ABSTRACT:     This paper deals with the problem of monotonicity-preserving curves of monotonic data. An alternative curve scheme using a piecewise rational cubic ball function is presented. The function involves three shape parameters in each subinterval. Data-dependent constraints are derived for a single shape parameter to preserve the shape of data while the other two are left free to modify the monotonic curve as desired. Several numerical examples are presented to show the effectiveness and capability of the proposed scheme. The scheme is C2, flexible, simple, local, and economical.

Download PDF

7 Downloads 1136 Views

a Institute of Engineering Mathematics, Universiti Malaysia Perlis, Kampus Pauh Putra, 02600 Arau, Perlis, Malaysia
b School of Mathematical Sciences, Universiti Sains Malaysia, 11800 USM Pulau Pinang, Malaysia
c Department of Mathematics, University of Sargodha, 40100 Sargodha, Pakistan

* Corresponding author, E-mail: hadani@unimap.edu.my

Received 13 Feb 2014, Accepted 0 0000